# SDR AU010128

- Difficulty date: February 1, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 182C
- Engine: Cont O470L
- Propeller: Hartzl BHCA2XF1
- System (JASC): 2701 · Control Column Section
- Part: Wheel
- Part number: 05131679
- Condition: Cracked
- Location: Control Column
- Part time: 3,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH CONTROL WHEELS CRACKED FROM BOTTOM RIVET HOLE.
